8 doctors weighed in:

Can deplin cause swelling of eyes and hands?

8 doctors weighed in
Dr. Walter Root
Psychiatry
4 doctors agree

In brief: Perhaps

You may be allergic to deplin.

In brief: Perhaps

You may be allergic to deplin.
Thank
4 doctors agree

In brief: If so, call your MD

L-methylfolate (deplin) increases all neurotransmitters of the brain.
As such, theoretically, it can cause many potential reactions in the body. If you are having a swelling reaction, call your doctor to discuss it!

In brief: If so, call your MD

L-methylfolate (deplin) increases all neurotransmitters of the brain.
As such, theoretically, it can cause many potential reactions in the body. If you are having a swelling reaction, call your doctor to discuss it!
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
34 years in practice
9M people helped
Continue
111,000 doctors available